MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION, SL-MF; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION, SL-MF; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION, SL-MF
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/03/2025, it was reported by a facility representative via (b)(4) that an ar-13999mf fastpass scorpion cut the suture as it passes.This was discovered during a knee arthroscopy procedure with no patient harm.The case was completely successfully with another device.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.One unpackaged ar-13999mf serial/batch number (b)(6) was received for investigation.Functional testing was performed and revealed that although the reported allegation cannot be confirmed, the jaws of the device are unable to close as intended.Visual inspection noted that the device had noticeable signs of use and normal wear and tear.The most likely cause is attributed to repeated use of the device over time, resulting in wear and tear.The device was manufactured on 27-sep-2023.

Brand Name
FASTPASS SCORPION, SL-MF
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23584492
Report Number1220246-2025-05103
Device Sequence Number9641826
Product Code LXH
UDI-Device Identifier00888867090590
UDI-Public(01)00888867090590(11)230927(10)15146863
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION, SL-MF
Device Catalogue NumberAR-13999MF
Device Lot Number15146863
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown